# SDR IPXA2018110215556

- Difficulty date: October 28, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft time: 1,627 hours, 237 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A BASE LEG,  RECEIVED AN INSIGNFICANT FUEL,  LANDING FUEL INDICATED 19.4, TOTAL FUEL INDICATED 24.4.   AN EMERGENCY WAS DECLARED, FLIGHT LANDED WITHOUT ANY FURTHER COMPLICATIONS.
